LTTP LP: New Vid's up!

This week’s video is kind of short, I realize. I also missed it on Friday because…

 

OK, I honestly don’t remember Friday right now. I remember there was a nice little PTS-freezeup. But when the day ended I was DEAD TO RIGHTS. There could have been an earthquake—well, ANOTHER earthquake—and I’d’ve slept through it much like the last one.

 

Hey, maybe if I move to California, I’ll get more sleep. xD

 

Chrysanth WebStory What’s your WebStory today?
Advertisements

What happens when classic retro games meet snark?

Something like this.

 

Over the month of March, inbetween cracking back down and getting into a writing schedule again (being off my meds is a trip and a half), I’ll be crosstraining my creative mind by recording a playthrough of a classic favorite game of mine. Updates will be weekly.

A Note: I’m cutting a wisdom tooth right now, and beyond eating, I don’t plan on using my mouth for anything else, and that includes narration—lest I chomp a hole in my cheek with this new sharp pointy thing sticking out of my jaw. So the snark is purely captions for this game

LiveJournal: , , , ,
Chrysanth WebStory What’s your WebStory today?

A ROUNDUP: WEEK 1 OF 2013—ALSO SOME RAMBLING

ALLOW ME A LITTLE INDULGENCE. I AM YELLING IN CAPS LOCK. RIGHT NOW IT’S THE ONLY WAY I CAN YELL. AFTER SHAKING OFF THE LAST OF THE MIGRAINE, A MINOR SINUS BUG STARTED GOING AROUND THE AREA. A COUPLE PEOPLE NEAR WORK HAVE HAD IT.

MY SINUSES ARE TERRIBLE. WHAT IS MILD DISCOMFORT FOR EVERYONE ELSE HAS PROGRESSED INTO LARYNGITIS OFF AND ON FOR ME. YELL YELL SHOUT GNASH WARBLE.

…There, it’s out of my system.

I’ve also been wrestling my meds. Now that I’m back on them regularly, I’m having to deal with the fact that thanks to all the pills I am…INCREDIBLY HEAVILY sedated. Cutting the caffeine out was a BAD idea—I don’t survive an hour and a half after taking them without it.

It is a damn good thing I have tomorrow off. *eyes meds suspiciously*


Don’t think that I have forgotten about the 100 Things Project for a minute! I plan on getting right back to those just as soon as I know my head isn’t going to kick me into a rebound migraine. I’ve been avoiding taking anything for headaches over the last few days (last night broke the embargo for a while: I had the worst sore throat, what I now know to be the start of this case of laryngitis); when I know I’m safe from spending another week being nocturnal, I plan on getting right back in where I left off.


Kinda boring, isn’t it?

To make up for that, here’s a kitten stampede.

 

LiveJournal: , ,
Chrysanth WebStory What’s your WebStory today?

This is apparently what happens when I cut back my caffeine consumption.

(Ah, Godot, how well I can relate to your caffeine habit.)

I’m beginning to think that cutting back down on my caffeine consumption was only a good idea on paper. Since I cut down on coffee, I’ve been completely and utterly exhausted. I woke up this morning with just enough energy to spend pulling a 300°F hot iron through the tangled mess that was my hair (straight and a little fluffy now). Then I realized something—I hadn’t taken my pills.

I made a point of taking my pills right away, because these are things that you DON’T want to miss (especially since missing a few doses the other day, I learned that my stomach is STILL reeling from the bug I caught).

I’d say I lasted about 30 minutes post-dosing. When I woke up, it was two-thirty.

As good of an idea as cutting down on my stimulant intake, it seems that it’s been keeping me running for a while, and without enough stimulants in my system, the pills kick my ass.

Let’s see.

  • Inderal for migraines. Causes drowsiness.
  • Imitrex for migraines. Causes drowsiness.
  • Sertraline (Zoloft) for PTSD. Causes drowsiness.
  • Seroquel for PTSD. Causes drowsiness (and if I stay awake after taking it, A LUDICROUS HIGH).
  • Bentyl for the ulcer. May cause dizziness.
  • Prescription-strength Pepcid for the acid excess. No problem there.
  • Vistaril for anxiety induced by PTSD. Causes drowsiness.
  • Antivert for vertigo. Causes drowsiness.

…actually, looking at this, I’m amazed that I’m EVER awake.

The next 100 Things post will be tomorrow. I’m having a hard enough time staying awake right now, and I think I’m going to go back to sleep. It’ll beat falling asleep while I’m trying to cook something.